RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Issue 1  


Ray expansions and identities for the second order equations with applications to inverse problems
Yu. E. Anikonov, N. B. Ayupova
3
Exact solutions of precursor film equation
V. B. Bazarova, V. V. Pukhnachev
17
On the stationary distribution of a stochastic process
V. I. Lotov, E. M. Okhapkina
36
Exact asymptotics of the solution to a difference equation of general type
M. S. Sgibnev
45
Modeling of continuous detonation of hydrogen-oxygen mixture in the annular chamber in ejection regime due to the classical model of gas ejector
E. V. Simonov
55
A lemma on Lie bracket under insufficient smoothness
K. V. Storozhuk
73
On properties of the operator generated by the derivative of the acoustic potential of a simple layer
E. H. Khalilov
78
One parameter families of positive solutions of some classes of convolution type nonlinear integral equations
Kh. A. Khachatryan, H. S. Petrosyan
91
Сибирский журнал чистой и прикладной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018